# SDR COMA0260583

- Difficulty date: October 11, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 11,260 hours, 11,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5675 FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOPERATIVE.REPLACED STRIP LAMP.
